# SDR SWAA2024031354836

- Difficulty date: February 22, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 54,831 hours, 30,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SCUFF AFT CORNER FITTING BROKEN. CORRECTION FAULT. AFT CARGO DOOR SCUFF PLATE AFT CORNER CRACK<[01] ACCOMPLISHED WELD REPAIR OF AFT CARGO DOOR SCUFF PLATE AFT CORNER BY OUTSIDE VENDOR; FAA REPAIR STATION NUMBER JLWR146K. AS PER SRM 51-60-15-2R-1 REPAIR 1. PO #440538. SCUFF PLATE WILL BE INSTALLED IN THE ITEM TTG8Q003CMRT;[02] VERIFIED STEP 1.
